Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 61, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 8, 2020, 8:15 PM EDT for Toombs County, Georgia. It was in force for 19 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2020, 8:15 PM EDT (00:15 UTC)
- Expired
- Apr 8, 2020, 8:34 PM EDT
- In force
- 19 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Toombs County, GA
The radar
The Robins AFB radar (KJGX), 124 km from the middle of the area, began a volume at 00:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 8:15 PM EDT | TSTM WND DMG | 1 Wsw Toombs Central, GA | TREE DOWN ON A HOME NEAR COWARD FARMS ON HWY 56 |
| Apr 8, 8:15 PM EDT | TSTM WND DMG | 2 S Toombs Central, GA | REPORT OF 50 TO 75 TREES DOWN AND 15 TO 20 DIFFERENT POWERLINES DOWN BETWEEN GA-56 AND GA-147 ALONG HWY 1. |
| Apr 8, 8:20 PM EDT | TSTM WND DMG | 3 Se Johnson Corner, GA | TREE DOWN ON A HOME ON CLIFFORD ROGERS RD |
| Apr 8, 8:20 PM EDT | TSTM WND DMG | New Branch, GA | SEVERAL TREES AND POWERLINES DOWN IN THE VACINITY OF HWY 178 AND HWY 56. |
| Apr 8, 8:30 PM EDT | TSTM WND DMG | English Eddy, GA | EMERGENCY MANAGER REPORTS AROUND 100 TREES DOWN WITH MAIN AREA BEING ALONG HIGHWAY 147 NEAR US 1. THESE TREES BLOCKED A LARGE SECTION OF 147 WHICH IS A MAIN EVACUATION ROUTE FOR PLANT HATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 0.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 936 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted.
345
WUUS52 KFFC 090015
SVRFFC
GAC279-090045-
/O.NEW.KFFC.SV.W.0061.200409T0015Z-200409T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
815 PM EDT Wed Apr 8 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Toombs County in southeastern Georgia...
* Until 845 PM EDT.
* At 815 PM EDT, a severe thunderstorm was located near Toombs
Central, or near Plant Hatch, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
South Thompson, English Eddy, Toombs Central, New Branch, Rock
Springs, Cedar Crossing and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
3193 8230 3195 8231 3193 8231 3194 8238
3195 8238 3196 8239 3195 8239 3201 8248
3205 8247 3211 8240 3214 8232 3209 8220
3191 8223
TIME...MOT...LOC 0015Z 304DEG 27KT 3201 8232
HAIL...1.00IN
WIND...60MPH
$$1 follow-up statement
934
WWUS52 KFFC 090034
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
834 PM EDT Wed Apr 8 2020
GAC279-090044-
/O.CAN.KFFC.SV.W.0061.000000T0000Z-200409T0045Z/
Toombs GA-
834 PM EDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TOOMBS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Peachtree City.
LAT...LON 3192 8223 3191 8225 3193 8226 3194 8228
3193 8230 3195 8231 3193 8231 3194 8238
3195 8238 3196 8239 3195 8239 3201 8248
3205 8247 3211 8240 3214 8232 3209 8220
3191 8223
TIME...MOT...LOC 0030Z 304DEG 27KT 3193 8218
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:55 PM EDT, 20 minutes earlier.
Area forecast discussion, Apr 8, 7:55 PM EDT, 20 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 755 PM EDT Wed Apr 8 2020 ...00Z Aviation Forecast Discussion... .PREV DISCUSSION... /Issued 321 PM EDT Wed Apr 8 2020/ SHORT TERM /Tonight through Thursday Night/... Active and pretty complex fcst on tap for the rest of today through tonight and into Thursday morning as what looks to be two rounds of strong to severe storms. The first of which is mainly influenced by a weak upper wave interacting with a moderately unstable airmass (many areas across the southern half of the CWA even with dewpoints currently in the mid to upper 60s and SBCAPE ranging from 2000-2500 J/kg). Any breaks in the stratocu could rapidly destabilize. CAMs are in general consensus of the first area of stronger convection initiating after 20z just south/west of the Atlanta Metro and then advecting southward through central GA before exiting by 03z this evening. Thermal profiles indicating some steep low/mid level lapse rates along with decent deep layer bulk shear so main threats with stronger storms look to be damaging wind and large hail. Cannot rule out a brief tornado. The second round looks to be overnight with a more amplified upper shortwave and attendant sfc cold front bringing a ling of strong to severe storms quickly into the northern CWA after 06z, then making it into central GA by 10/11z as it weakens being quickly separated from the upper forcing/moisture. Given some stronger low level helicity along with continued strong deep layer shear, the main threats with this round will be damaging winds and possible brief tornadoes. As if this isn't enough going on, the enhanced NW gradient winds behind the front look to reach Wind Advisory criteria Thursday so have issued one accordingly across the northern majority of the CWA from 12z Thursday to 00z Friday. Baker LONG TERM /Friday through Wednesday/... No significant changes have been to the long term. Models have come more in line overall...but still struggle some with the late weekend short wave. The long term begins dry on Friday. If drying takes place as forecast...relative humidity values could drop into the mid 20s Friday afternoon. Depending on fuels and timing...this could be a potential Fire Danger Day. The next significant short wave will be tracking across the southwest states late Saturday into Sunday...then moving northeast over the OH Valley on Monday. This looks like a stronger system as we return to a moist southwest flow ahead of it. With increasing shear...instability...and high dew points...Severe thunderstorms are a possibility late Saturday night into Sunday night. QPF totals for the Saturday night through Monday period could be two to three inches over much of the area...locally higher. GFS and ECMWF push this short wave east of us during the day Monday. Afterward it looks like another weaker short wave will affect us for Tuesday and Wednesday. Low pops have been continued into Wednesday. 41 AVIATION... 18Z UPDATE... Current lingering high end MVFR stratocu deck lingering across most sites, which could have some slight improvement this afternoon. Scattered showers and possible strong to severe TS this afternoon - greatest TS chance for southern sites but enough of a chance farther north to include tempo for KATL and nearby sites as well (in 20-24z time frame). Expecting return of MVFR cigs overnight (possible IFR) along with a second round of potential strong to severe storms coming in as a line from the north. Best estimate is 09-11z for northern sites then weakening as is quickly pushes across southern sites from 10-12z. Winds mainly west near 10 kts (some slight decreases overnight) then shifting NW 12-18 kts gusting 20-27 kts for Thursday behind front. //ATL CONFIDENCE...18Z UPDATE... Medium on overall shower/storm coverage/timing. Medium on morning cig trends. High on all else. && .AVIATION... 00Z Update... Shra at MCN/CSG will end by 02z with VFR expected through the evening at all TAF sites. MVFR cig potential increases by 07-10z. While a lull in shra/tsra is expected through early morning, a low end chance for a stray tsra nearing ATL sites from NW prior to 06z cannot be ruled out, but confidence is low and not included in TAF. Higher confidence for a line of storms from the north affecting ATL sites by 09-11z. Quick clearing will occur after 12z. W winds at 5-10kts will increase over 10 kts by 08-10z. NW winds 14-18kts with gusts nearing 30 kts on Thursday. //ATL Confidence...00Z Update... Medium confidence on early morning cigs. Medium confidence on tsra timing and coverage. High confidence on other elements. RW && .PRELIMINARY POINT TEMPS/POPS... Athens 63 79 48 65 / 60 30 5 5 Atlanta 64 75 48 62 / 60 30 5 0 Blairsville 57 65 38 55 / 60 10 5 0 Cartersville 62 73 44 61 / 60 20 5 0 Columbus 67 82 54 69 / 60 30 10 5 Gainesville 63 73 46 61 / 60 20 5 0 Macon 65 83 52 68 / 50 30 10 5 Rome 62 72 44 61 / 60 20 5 0 Peachtree City 64 78 48 64 / 50 30 10 5 Vidalia 68 86 56 71 / 60 30 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 8 AM to 8 PM EDT Thursday for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Dade...Dawson...DeKalb...Douglas...Fannin...Fayette... Floyd...Forsyth...Gilmer...Glascock...Gordon...Greene... Gwinnett...Hall...Hancock...Haralson...Heard...Henry...Jackson... Jasper...Jefferson...Jones...Lumpkin...Madison...Morgan... Murray...Newton...North Fulton...Oconee...Oglethorpe... Paulding...Pickens...Polk...Putnam...Rockdale...South Fulton... Spalding...Taliaferro...Towns...Union...Walker...Walton... Warren...Washington...White...Whitfield...Wilkes...Wilkinson. && SHORT TERM...RW AVIATION...RW
Hazardous weather outlook, Apr 8, 12:03 PM EDT, 8 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1203 PM EDT Wed Apr 8 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-091615- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1203 PM EDT Wed Apr 8 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... A Slight Risk for Severe Thunderstorms will be possible for two rounds of thunderstorms this afternoon and overnight. This afternoon scattered thunderstorms are expected with the greatest coverage in the southwestern forecast area. With sufficient instability and wind shear, damaging wind gusts and large hail may be possible. Tornadoes are not likely, but if storms become organized an isolated tornado cannot be ruled out. Overnight tonight in the early morning hours, a line of storms will be possible moving into northern Georgia after 3 AM. This line will have the potential to produce strong straight-line winds and a weak and short-lived tornado or two. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Early Thursday will see a decaying line of storms in northern Georgia with a diminishing threat for strong straight-line winds and a weak, spin-up tornado or two. The threat for any severe weather is expected to end by mid-morning. A stronger storm system is expected across the forecast area on Sunday and Sunday night. Severe thunderstorms may be possible with this system, as well as a risk of flash flooding with two to three and a half inches of rain forecast over a thirty-six hour period, and locally higher amounts possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Apr 8, 6:42 PM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
642 PM EDT Wed Apr 8 2020
GAZ096-097-109-082315-
Laurens GA-Bleckley GA-Dodge GA-
642 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LAURENS...BLECKLEY AND
NORTHERN DODGE COUNTIES UNTIL 715 PM EDT...
At 642 PM EDT...a strong thunderstorm was over Yonkers, or 9 miles
north of Eastman...moving east at 25 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Chester, Dexter, Cadwell, Rentz, Dubois, Gresston,
Plainfield, Empire, Yonkers, Cedar Grove, Roddy, Baileys Park,
Rowland, Paulk, Goldsboro, Rebie and Lowery.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3234 8343 3236 8344 3251 8325 3234 8275
3214 8295
TIME...MOT...LOC 2242Z 269DEG 20KT 3233 8321
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 8, 6:47 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
647 PM EDT Wed Apr 8 2020
GAZ093-095-105-107-082315-
Macon GA-Dooly GA-Houston GA-Pulaski GA-
647 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON...NORTHEASTERN
DOOLY...SOUTHERN HOUSTON AND NORTHWESTERN PULASKI COUNTIES UNTIL 715
PM EDT...
At 647 PM EDT...a strong thunderstorm was near Henderson, or 9 miles
southwest of Perry...moving east at 40 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Hawkinsville, Unadilla, Pinehurst, Dooling, Hayneville, Browndale,
Grovania, Elko, Mock Springs, Grove Park, Moss Oak, Henderson and
Klondike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3222 8391 3225 8394 3234 8391 3244 8389
3240 8354 3227 8350 3215 8358
TIME...MOT...LOC 2247Z 285DEG 36KT 3236 8385
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Apr 8, 7:10 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
710 PM EDT Wed Apr 8 2020
GAZ091>093-102>104-082345-
Macon GA-Schley GA-Stewart GA-Sumter GA-Marion GA-Webster GA-
710 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MACON...SCHLEY...
EASTERN STEWART...SUMTER...SOUTHERN MARION AND WEBSTER COUNTIES UNTIL
745 PM EDT...
At 710 PM EDT...a strong thunderstorm was over Church Hill, or 8
miles south of Buena Vista...moving east at 50 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Americus, Buena Vista, Ellaville, Preston, Richland, Plains,
Andersonville, Sumter, Putnam, Seminole, Croxton Crossroads, New Era,
La Crosse, Draneville, Andersonville National Historic, Friendship,
Clearview, Doyle, Maddox and Bumphead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3190 8437 3192 8438 3197 8444 3193 8444
3209 8473 3221 8463 3234 8461 3226 8408
3206 8412 3191 8425 3192 8434 3187 8434
TIME...MOT...LOC 2310Z 287DEG 42KT 3219 8454
WIND...40MPHLocal storm report, Apr 8, 7:14 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST FORT BENNING 32.33N 84.99W
04/08/2020 M55 MPH CHATTAHOOCHEE GA AWOS
&&
EVENT NUMBER FFC2000296
LREAVESSpecial weather statement, Apr 8, 7:48 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
748 PM EDT Wed Apr 8 2020
GAZ111>113-090030-
Toombs GA-Wheeler GA-Montgomery GA-
748 PM EDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR TOOMBS...WHEELER AND MONTGOMERY
COUNTIES UNTIL 830 PM EDT...
At 748 PM EDT...a strong thunderstorm was near Mount Vernon...moving
east at 45 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Mount Vernon, Vidalia, Glenwood, Uvalda, Ailey, Higgston,
Santa Claus, Alston, Center, Toombs Central, Ohoopee, New Branch,
Landsburg, Ponderosa, South Thompson, English Eddy, Rock Springs,
Cedar Crossing and Johnson Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3191 8225 3193 8226 3194 8228 3193 8230
3195 8231 3193 8231 3193 8232 3194 8238
3195 8238 3196 8241 3195 8240 3197 8243
3209 8278 3231 8272 3222 8221 3216 8218
3214 8220 3191 8223
TIME...MOT...LOC 2348Z 290DEG 41KT 3214 8257
HAIL...0.25IN
WIND...40MPHLocal storm report, Apr 8, 8:08 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
808 PM EDT WED APR 08 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 1 E FIVE POINTS 32.29N 83.89W
04/08/2020 MACON GA 911 CALL CENTER
REPORT OF TREES DOWNED IN MACON COUNTY ALONG GA-329
NEAR THE DOOLY COUNTY LINE.
&&
EVENT NUMBER FFC2000297
KMMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 8:23 PM EDT | Special Weather Statement | FFC | Telfair | 22 min |
| Apr 9, 1:27 AM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 63 min |
| Apr 9, 2:31 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray, Union | 29 min |
| Apr 9, 3:01 AM EDT | Special Weather Statement | FFC | Towns, Union, White | 29 min |
| Apr 9, 3:18 AM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Apr 9, 3:35 AM EDT | Special Weather Statement | FFC | Bartow, Floyd | 25 min |
| Apr 9, 4:00 AM EDT | Special Weather Statement | FFC | Cobb | 30 min |
| Apr 9, 4:11 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Apr 9, 4:29 AM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Apr 9, 4:40 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 35 min |
| Apr 9, 5:06 AM EDT | Special Weather Statement | FFC | Clayton, Douglas | 24 min |
| Apr 9, 5:22 AM EDT | Special Weather Statement | FFC | Lamar, Spalding | 23 min |
| Apr 9, 5:40 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Lamar, Monroe | 32 min |
| Apr 9, 5:51 AM EDT | Special Weather Statement | FFC | Putnam | 24 min |
| Apr 9, 6:11 AM EDT | Special Weather Statement | FFC | Jones, Wilkinson | 34 min |
| Apr 9, 6:43 AM EDT | Special Weather Statement | FFC | Johnson, Wilkinson | 32 min |
| Apr 9, 6:54 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 40 min |
| Apr 9, 7:36 AM EDT | Special Weather Statement | FFC | Emanuel | 9 min |
| Apr 9, 3:08 PM EDT | Red Flag Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.